# SDR SWIA2021081060164

- Difficulty date: May 29, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N709SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10159
- Aircraft time: 45,156 hours, 29,331 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 280-295
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT EXTERIOR SKIN DENTED FROM INSIDE - BTWN FS'S 280/295 AND STGRS 24L/25L     (C-CHECK RO 8/6/2021)    REPAIRED ACFT EXTERIOR SKIN BETWEEN FS 280.00 - FS 295 AND STGR 24L - STGR 25L REF REO 670-53-21-2069 REV -- DATE 2021-07-01. COMPLIED WITH TASK CARD 51-900-1002-SKY AND FORM M-337. SEE CONTINUE CARD FOR MORE DETAILS.
